# SDR 2004FA0000747

- Difficulty date: June 28, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N2850T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235146
- Engine: Lyc IO360C1C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump
- Part number: 75141
- Condition: Corroded
- Location: Oil System
- Part time: 2,853 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OWNER HAD OIL LEAK, UPON INSPECTION, FOUND OIL DRIPPING FROM OIL SUMP FWD OF RT INTAKE PORT.  REMOVED OIL SUMP, FOUND AREA APPROX. 2.5 INCHES IN DIA.  PITTED AND CORRODED.  ONE AREA HAD PITTED THROUGH AND LEAKED.  ENTIRE AREA WAS CLOSE TO PITTING THROUGH.  IAW MFG TECH, WAS CAUSED BY TOO MUCH TIME ON OIL AND AIRCRAFT NOT FLOWN ENOUGH TO KEEP MOISTURE OUT OF OIL.
